Search Results

There are 10184 results for: content related to: Vertex Partitions of Graphs into Cographs and Stars

  1. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Article first published online : 14 APR 2015, DOI: 10.1002/jgt.21872

  2. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Article first published online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  3. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Article first published online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  4. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Rong Luo, Zhengke Miao and Yue Zhao

    Article first published online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  5. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  6. Outerplanar and Planar Oriented Cliques

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 165–193, Ayan Nandy, Sagnik Sen and Éric Sopena

    Article first published online : 2 JUL 2015, DOI: 10.1002/jgt.21893

  7. You have free access to this content
    On Choosability with Separation of Planar Graphs with Forbidden Cycles

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 283–306, Ilkyoo Choi, Bernard Lidický and Derrick Stolee

    Article first published online : 10 APR 2015, DOI: 10.1002/jgt.21875

  8. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Article first published online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  9. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  10. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Dan McQuillan and R. Bruce Richter

    Article first published online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  11. On Rooted Packings, Decompositions, and Factors of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 106–128, Zbigniew Lonc and Nataliya Petryshyn

    Article first published online : 14 AUG 2013, DOI: 10.1002/jgt.21753

  12. Tight Co-Degree Condition for Packing of Loose Cycles in 3-Graphs

    Journal of Graph Theory

    Andrzej Czygrinow

    Article first published online : 27 OCT 2015, DOI: 10.1002/jgt.21998

  13. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Armen S. Asratian and Carl Johan Casselgren*

    Article first published online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  14. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Article first published online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  15. Disjoint 3-Cycles in Tournaments: A Proof of The Bermond–Thomassen Conjecture for Tournaments

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 284–302, Jørgen Bang-Jensen, Stéphane Bessy and Stéphan Thomassé

    Article first published online : 12 MAR 2013, DOI: 10.1002/jgt.21740

  16. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  17. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Article first published online : 13 JUN 2012, DOI: 10.1002/jgt.21670

  18. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Article first published online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  19. On Compatible Normal Odd Partitions in Cubic Graphs

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 440–461, Jean-Luc Fouquet and Jean-Marie Vanherpe

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21652

  20. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Article first published online : 27 FEB 2014, DOI: 10.1002/jgt.21788